View Full Version : Has anybody experienced this while on Fin?

06-12-2015, 01:49 PM
Hey, folks. Post of this nature are typically full of BS and I understand you very well if you question my story. In fact, I am not sure if I believe myself in this assessment.

Eight days ago I took my first pill of 1.25mg Finasteride. The first three days went very well and I experienced no side effects what so ever. In fact, to be quite honest, I felt like I had a slight increase in libido and energy. I still feel this increase in libido and energy today, but I feel that Finasteride may have an affect on my digestion. Again, I understand if you donīt believe this, but after being constipated for the last five days I really think the Finasteride can be the cause of my constipation. I remember something similar after taking Saw Palmetto for three weeks some six months ago. After quitting Saw Palmetto my digestive system changed and I lost the weight I had gained from being on the supplement those three weeks.

I am fairly sure I am not making this up, as I have had none of the common sides and I remember something similar while on Saw Palmetto. I have never really been constipated earlier either, and now I am for the fifth day in a row.

Has anybody had any similar experiences while starting Fin? In case, did this eventually go away after a while?

06-12-2015, 03:31 PM
I haven't experienced this personally, and am in no place to refute what you're experiencing and its potential ties to Finasteride. However, why don't you try adding a decent amount of fiber to your diet and see if that helps offset any problems you're experiencing. It'd be worth a shot, and the fiber is good for you regardless.

I am a patient advocate for Dr. Parsa Mohebi in Los Angeles, CA. My opinions/comments are my own and do not necessarily reflect the opinions of Dr. Mohebi and his staff.